×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Image search
Paste the image URL
Home
Faculties & Institutes
Scholars
Publications
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [4]
Institute of Chi... [1]
Faculty of Educa... [1]
Authors
SUN HAIWEI [3]
LEUNG CHUNG HANG [1]
DING DENG [1]
LEI SIU LONG [1]
VONG SEAK WENG [1]
SUN XUHUA [1]
More...
Document Type
Journal article [5]
Conference proce... [1]
Date Issued
2021 [1]
2020 [1]
2017 [1]
2015 [1]
2012 [2]
Language
英語English [6]
Source Publication
Numerical Method... [2]
Communications o... [1]
NANOSCALE [1]
Numerical Algori... [1]
Indexed By
SCIE [5]
SSCI [1]
Funding Organization
Funding Project
Exponential-like... [1]
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-6 of 6
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Submit date Ascending
Submit date Descending
Author Ascending
Author Descending
Title Ascending
Title Descending
Issue Date Ascending
Issue Date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models
Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 3,Page: 939-965
Authors:
Chen,Xu
;
Ding,Deng
;
Lei,Siu Long
;
Wang,Wenfei
Favorite
|
|
TC[WOS]:
2
TC[Scopus]:
2
|
Submit date:2021/03/09
Direct Method
Implicit-explicit Finite Difference Method
Multi-state European Options Pricing
Precondition
Tempered Fractional Partial Differential Equation
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients
Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:
Lin Xuelei
;
Lyu Pin
;
Michael K. Ng
;
Sun HW(孫海衛)
;
Seak Weng Vong
Adobe PDF
|
Favorite
|
|
TC[WOS]:
0
TC[Scopus]:
0
|
Submit date:2022/07/28
One-side Space Fractional Diffusion Equation
Variable Diffusion Coefficients
Stability And Convergence
High-order Finite-difference Scheme
Preconditioner
A MnO2 nanosheet-assisted GSH detection platform using an iridium(III) complex as a switch-on luminescent probe
Journal article
NANOSCALE, 2017,Volume: 9,Issue: 14,Page: 4677-4682
Authors:
Dong, Zhen-Zhen
;
Lu, Lihua
;
Ko, Chung-Nga
;
Yang, Chao
;
Li, Shengnan
;
Lee, Ming-Yuen
;
Leung, Chung-Hang
;
Ma, Dik-Lung
View
|
Adobe PDF
|
Favorite
|
|
TC[WOS]:
84
TC[Scopus]:
84
|
Submit date:2018/10/30
Conference proceedings of The Twenty-third ICMI Study: Primary Mathematics Study on Whole Numbers
Conference proceedings
Macau SAR, 2015-6-3-10
Authors:
Sun XH(孫旭花)
;
Berinderjeet Kaur
;
Jarmila Novotna
Adobe PDF
|
Favorite
|
|
TC[WOS]:
0
TC[Scopus]:
0
|
Submit date:2022/07/27
Whole Number
Arithmatic
Fourth-order compact scheme with local mesh refinement for option pricing in jump-diffusion model
Journal article
Numerical Methods for Partial Differential Equations, 2012,Volume: 28,Issue: 3,Page: 1079-1098
Authors:
Lee S.T.
;
Sun H.-W.
Favorite
|
|
TC[WOS]:
13
TC[Scopus]:
17
|
Submit date:2019/02/13
Fourth-order Compact Scheme
Jump-diffusion
Local Mesh Refinement
Partial Integro-differential Equation
Toeplitz Matrix
Fourth-Order Compact Scheme with Local Mesh Refinement for Option Pricing in Jump-Diffusion Model
Journal article
Numerical Methods for Partial Differential Equations, 2012,Volume: 28,Issue: 3,Page: 1079-1098
Authors:
Spike T. Lee
;
Hai‐Wei Sun
Favorite
|
|
TC[WOS]:
13
TC[Scopus]:
0
|
Submit date:2019/07/30
Fourth-order Compact Scheme
Jump-diffusion
Local Mesh Refinement
Partial Integro-differentialequation
Toeplitz Matrix